MathSciNet Relay Station
MathSciNet bibliographic data
MR894591 22E40 (11F70 11F75 22E46 57N10)
Clozel, L. On the cuspidal cohomology of arithmetic subgroups of ${\rm SL}(2n)$ and the first Betti number of arithmetic $3$-manifolds. Duke Math. J. 55 (1987), no. 2, 475–486.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement